# SDR FDEA201102170598

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224510
- Condition: Cracked
- Location: Nr 1 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 1 SLAT INBD RIB AREA FOUND CRACKED.  REPAIRED AS PER DRAWING ARB7128 REVISION L  AND SRM 51-31-01 REVISION 45.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 45.
